# SDR DALA2024061906244

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 84,158 hours, 20,559 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 L2 CABIN DOOR SLIDE "D" RING NO VISIBLE. CORRECTIVE ACTION: RESECURED L2 ENTRY DOOR SLIDE SURVIVAL KIT "D" RING PER B757 AMM 25-66-01. CKS GOOD. (5605452)
